# SDR SWAA2022030871127

- Difficulty date: February 10, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE IS CRACKED AT BS 500B LBL25 / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP 9.;[02] REMOVED BAFFLE DAMAGED AT FWD CARGO BAY BS500B LBL25;IAW SRM 51-40-02-OG-0.;[03] LOCATED AND DRILLED NEW BAFFLE WITH P/N 143A7510-11;LOT#1461164-2;PO#827294;IAW SRM 51-40-05-OG-0 AND DWG#143A7505 REV B.OK TO INSTALL.;[04] CORRECTED STEP#1 PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP#9.;[05] VERIFIED CORRECTIVE ACTION ENTRIES 1. - 4.  OK TO INSTALL NEW BAFFLE;[06] INSTALLED NEW BAFFLE IN FWD CARGO BAY AT BS 500B LBL 25 IAW SRM 51-40-02-OG-0 AND DWG# 143A7505 REV B .;[07] VERIFIED CORRECTIVE ACTION ENTRY 6.;[08] ALL WORK STEPS COMPLETE
